Cart (Loading....) | Create Account
Close category search window

Relative stability of global errors of nonparametric function estimators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Gyorfi, L. ; Dept. of Comput. Sci. & Inf. Theor., Tech. Univ. Budapest, Hungary ; Schafer, D. ; Walk, H.

This paper presents relative stability properties of various nonparametric density estimators (histogram, kernel estimates) and of regression estimators (partitioning, kernel, and nearest neighbor estimates). In density estimation, let En denote the L1 error of an estimate calculated from n data, whereas in regression estimation, the L2 error of the estimate is used. Sufficient conditions for En/E{En}→1 in probability are provided. If this limit holds, the asymptotic behavior of the random error En can be characterized by its expectation E{En},, and one may apply, for example, the established rate-of-convergence results for E{En}.

Published in:

Information Theory, IEEE Transactions on  (Volume:48 ,  Issue: 8 )

Date of Publication:

Aug 2002

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.